# SDR USAA020017

- Difficulty date: January 10, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 50826162
- Condition: Cracked
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 2 INCHES, STATION 303.3 AT STR 4L UNDER BULKHEAD MOUNT FITTING.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-2.  (M)
